# SDR SWAA2022070112948

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE ON BS 697 AT RBL 24.75 AT PASSENGER CABIN 2022-287591 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[02] REPLACED NEW ANGLE ON FLOOR STRUCTURE ON BS 697 AT RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 111A6000 REV -. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED NEW ANGLE ON FLOOR STRUCTURE ON BS 697 AT RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 111A6000 REV -. SEE INDIVIDUAL SIGN OFF BELLOW. CERTIFIED AS RII
